# SDR REXA2017080100848

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,773 hours, 15,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT ON STATUS THE LIGTHS ARE TURNING ON & OFF THE WHOLE TIME. REMOVED AND REPLACED EMERGENCY LIGHTS RELAY IAW AMM 33-51-19. OPS CHECK GOOD. A/C OK FOR SERVICE.
